# SDR SWAA2025121853258

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N8825Q
- Make and model: Boeing 737-8
- Aircraft serial: 67472
- Aircraft time: 9,588 hours, 5,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FLASHLIGHT IS INOPERATIVE IN AFT GALLEY.   REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00.
